Weak and strong convergence of hybrid iterative methods for fixed points of asymptotically nonexpansive mappings

D. I. Igbokwe, U. S. Jim

Abstract


The results presented in this paper mainly improved the corresponding results in Miao and Li [Weak and strong convergence an iterative method for nonexpansive mappings in Hilbert spaces, Appl. Anal. Discrete Math. 2 (2008), 197-204].


Full Text: PDF

How to Cite this Article:

D. I. Igbokwe, U. S. Jim, Weak and strong convergence of hybrid iterative methods for fixed points of asymptotically nonexpansive mappings, Advances in Fixed Point Theory, Vol 5, No 1 (2015), 120-134

Copyright © 2015 D. I. Igbokwe, U. S. Jim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.